# SDR DALA2023102408724

- Difficulty date: October 20, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 108,126 hours, 15,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:54F. CORRECTIVE ACTION: SECURED EMERGENCY LIGHT TRIM AT 54F OP NML (0026154)
